# SDR SWAA095582

- Difficulty date: August 30, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 31,287 hours, 17,928 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW ARCED AND SHATTERED.  REMOVED AND REPLACED WINDOW PER MM.
